# SDR SWIA201541502

- Difficulty date: October 23, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 35,676 hours, 32,069 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fuel Nozzle
- Condition: Out Of Position
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, A
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, STARTED APU AND RECEIVED AN ITT SPIKE.  ATC REPORTED TO THE CREW THEY SAW FLAMES FROM THE RT ENGINE.  RT ENGINE PARAMETERS NORMAL.   REINSTALLED APU NOZZLE IN CORRECT POSITION,  LEAK CHECKED GOOD.
